MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM512.6
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm vticm512.6 implantable collamer lens of -9.5/2.5/077 was implanted into the patient's left eye (os) on (b)(6) 2023.On (b)(6) 2023, the lens was removed due to excessive vault.Reportedly, "patient doesn't want to have an evo icl in another length.She weres contact lenses again." cause of the event is unknown.
 
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associate lots were found.Claim# (b)(4).
 
Additional Manufacturer Narrative
H6 - health effect - impact code - 4627 corrected in the initial mdr.Claim # (b)(4).
 
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned with moisture in a microcentrifuge vial.Visual inspection found no visible damage.Dimensional inspection found the lens to be within specifications.Claim#: (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
800 royal oaks dr. suite210
monrovia, CA 91016
6263037902
MDR Report Key17786415
Report Number2023826-2023-04090
Device Sequence Number7491289
Product Code QCB
UDI-Device Identifier00840311308651
UDI-Public00840311308651
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberVTICM512.6
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2023
Supplement Date Received by Manufacturer11/09/2023
11/22/2023
Initial Report FDA Received Date09/20/2023
Supplement Report FDA Received Date11/09/2023
12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45 - LOT# UNK.; FOAM TIP PLUNGER - LOT# UNK.; INJECTOR MODEL: MSI-PF - LOT# UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale